Jñānābha, Vol. 49 (2) (2019), 1-5
FIXED POINT THEOREMS FOR GENERALIZED NON-EXPANSIVE MAPPINGS
N. Chandra, Mahesh C. Joshi and Narendra K. Singh
Department of Mathematics
D. S. B. Campus, Kumaun University, Nainital, India-263002
Email: email@example.com, firstname.lastname@example.org & email@example.com
(Received : June 06, 2018 ; Revised: October 20, 2019)
In this paper, we obtain a fixed point theorem for the mappings satisfying non-expansive type conditions.
2010 Mathematics Subject Classification: 47H10, 54H25
Keywords and phrases: Generalized non-expansive mappings and Fixed points.